# SDR DALA2019061790008

- Difficulty date: May 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Make and model: Doug MD-11
- System (JASC): 7120 · Engine Mount Section
- Part: Beam
- Part number: 2210261501
- Part serial: 751SA
- Condition: Worn
- Location: Engine Mount
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD:WHILE INSPECTING THE PN 221-0261-501 AFT MOUNT BEAM, DELTA FOUND WEARCOMMON TO THE SIDE WALL THAT IS BEYOND THE LIMITS OF CMM 71-20-05. THE CA:O/H PER CMM 221-0260-501, COMPLIED WITH ER/A 578346-14. DAMAGE WASCLEANED, VISUALLY AND FPI INSPECTED,BLENDED AND REINSPECTED AND RETURNED TO SERVICE.
